Alert archive / Massachusetts / Snow Squall Warnings in 2019
Snow Squall Warning 13, NWS Albany, NY
NWS Albany, NY issued this snow squall warning at Jan 30, 2019, 3:45 PM EST for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2019, 3:45 PM EST (20:45 UTC)
- Expired
- Jan 30, 2019, 4:45 PM EST
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Northwest Hills Planning Region, CT, Berkshire County, MA
The radar
The Albany radar (KENX), 101 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -299 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WWUS51 KALY 302046
SQWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Albany NY
345 PM EST Wed Jan 30 2019
CTC005-MAC003-302145-
/O.NEW.KALY.SQ.W.0013.190130T2045Z-190130T2145Z/
Litchfield CT-Berkshire MA-
345 PM EST Wed Jan 30 2019
The National Weather Service in Albany has issued a
* Snow Squall Warning for...
Litchfield County in northern Connecticut...
Berkshire County in western Massachusetts...
* Until 445 PM EST.
* At 345 PM EST, a dangerous snow squall was located along a line
extending from near Berlin to Newburgh, moving east at 40 mph.
HAZARD...Extremely poor visibility in snow and blowing snow. Wind
gusts greater than 30 mph.
SOURCE...Radar and webcams.
IMPACT...Dangerous life-threatening travel.
This snow squall will be near...
Williamstown around 400 PM EST.
North Adams around 405 PM EST.
New Fairfield and Monroe around 425 PM EST.
Sherman, Brookfield, Rowe and Gaylordsville around 430 PM EST.
New Milford around 440 PM EST.
New Preston and Woodbury Center around 445 PM EST.
Other locations impacted by this snow squall include South Canaan,
North Hancock, Cheshire Harbor, Wrightville, Salisbury, East
Litchfield, Dalton, Adams Junction, Plymouth Green and East Otis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 4149 7344 4167 7352 4209 7351 4275 7327
4274 7303 4264 7295 4239 7301 4238 7307
4225 7300 4209 7307 4204 7301 4197 7303
4197 7289 4181 7295 4180 7302 4164 7298
4156 7316 4151 7316 4147 7333
TIME...MOT...LOC 2045Z 256DEG 33KT 4274 7339 4150 7400
$$
DBT1 follow-up statement
381
WWUS51 KALY 302126
SQWALY
Snow Squall Warning
National Weather Service Albany NY
424 PM EST Wed Jan 30 2019
CTC005-MAC003-302145-
/O.CON.KALY.SQ.W.0013.000000T0000Z-190130T2145Z/
Litchfield CT-Berkshire MA-
424 PM EST Wed Jan 30 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 445 PM EST FOR
LITCHFIELD AND BERKSHIRE COUNTIES...
At 424 PM EST, a dangerous snow squall was located along a line
extending from near Readsboro to near Ashley Falls, moving east at 40
mph.
Another squall was located along a line from Winsted to Southbury
moving east at 40 mph.
HAZARD...Extremely poor visibility snow and blowing snow. Wind gusts
greater than 30 mph.
SOURCE...Radar and webcams.
IMPACT...Dangerous life-threatening travel.
This snow squall will be near...
Monroe and Rowe around 430 PM EST.
Sandisfield around 445 PM EST.
Other locations impacted by this snow squall include South Canaan,
North Hancock, Cheshire Harbor, Wrightville, Salisbury, East
Litchfield, Dalton, Adams Junction, Plymouth Green and East Otis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 4149 7344 4167 7352 4209 7351 4275 7327
4274 7303 4264 7295 4239 7301 4238 7307
4225 7300 4209 7307 4204 7301 4197 7303
4197 7289 4181 7295 4180 7302 4164 7298
4156 7316 4151 7316 4147 7333
TIME...MOT...LOC 2124Z 262DEG 33KT 4274 7293 4206 7337
$$
DBTWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this snow squall warning went out at Jan 30, 12:41 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Jan 30, 12:41 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1241 PM EST Wed Jan 30 2019
.SYNOPSIS...
A frigid airmass will arrive on the heels of a strong cold
front today. Snow squalls, including gusty winds and brief heavy
snow, will be possible along the cold frontal passage this
afternoon. Temperatures will then plummet below zero tonight
with wind chills ranging from 15 to 35 below zero.
&&
.NEAR TERM /THROUGH THURSDAY/...
Wind Advisory in effect from 2 pm to 10 pm for wind gusts up to
to 50 mph for the Mohawk and Schoharie Valleys, Capital
District, eastern Catskills, mid Hudson Valley, Taconics,
Berkshires, Litchfield Hills, and southern Vermont.
Winter Storm Warning for Northern Herkimer county, Winter
Weather Advisory for Hamilton county for lake effect snow and is
in effect from 4 PM today through 7 AM Friday...
Wind Chill Warning issued for the southern Adirondacks,
Schoharie valley, western Greene and Ulster counties in New York
as well as Bennington and western Windham counties in Vermont,
and Berkshire county in Massachusetts. This warning is in effect
from 5 PM today through 1 PM Thursday.
Wind Chills advisories in effect for the remainder of the
forecast area from 5 PM today through 1 PM Thursday.
As of 1240 PM EST...The main concern for the rest of the
afternoon into early evening will be potential for a line of
snow squalls to move eastward across much of the area between
around 1 PM to 6 PM. Latest hi-res guidance including the HRRR,
NAMNest, and ARW-WRF all indicating a fairly solid line of snow
squalls moving through during this time. Current snow squall
parameter on SPC Mesoanalysis page is impressive from south-
central NY through NE PA. Forecast soundings show unstable layer
from surface up to around 600 mb this afternoon along with
forcing associated with an arctic cold front approaching from
the west. Issuance of snow squall warnings are expected.
Issued a wind advisory for wind gusts up to 50 mph. Deep mixing
expected from 600 mb. Also, increased the pops to categorical
for snow showers and squalls moving across the local area this
afternoon with arctic boundary. Timing Noon to 2 pm west of the
Hudson Valley, 2 to 4 pm for the Hudson Valley and 4 to 6 pm
east of Hudson Valley. Also increased QPF/snowfall a bit with
around an inch with 1 to 2 inches for the higher terrain of
southern Vermont.
Temperatures then plummet tonight as the arctic air arrives,
with lows below zero across the entire region. These
temperatures, combined with gusty winds, will result in
dangerous wind chills ranging from 15 to 35 below zero. Wind
chill advisories and warnings have been issued for the entire
forecast area from this evening through tomorrow morning.
Thursday will be a dry but cold day for most locations as we
remain under the influence of the arctic airmass. High
temperatures will struggle to get above zero in the Adirondacks,
with single digits to low teens in the valleys. Additionally,
lake effect snow will be ongoing across northern Herkimer into
Hamilton county from late today through Thursday. Some locations
across northwest Herkimer county may see snowfall totals exceed
10 inches. This has prompted a Winter Storm Warning across
northern Herkimer and a winter weather advisory across Hamilton
county for the lake effect snow.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Lake effect snow will begin to taper off Thursday night as high
pressure builds into the region and should end by daybreak on
Friday. As this high pressure builds in, winds should dampen.
But with clear skies, temperatures will once again drop below
zero area-wide Thursday night.
There will be a slow moderation in temperatures on Friday as
upper heights rise and boundary layer temperatures warm. Highs
on Friday will be in the teens.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
A return to much more milder temperatures are in store for the
extended period, as upper level heights build across the eastern
portion of the CONUS.
Over the weekend, an upper level disturbance will be moving from
Ontario and Quebec towards northern New England for Saturday into
Saturday night. Although the best forcing and moisture looks to
generally stay north of the region, cannot ruled out a few snow
showers, especially across the Adirondacks. Temps will be warming
up, although still somewhat chilly, with highs in the 20s and lows
in the teens.
On Sunday into Sunday night, a surface warm front will start to
approach from the Ohio Valley, along with rising heights/warming
temps aloft. Daytime temps look to reach the mid to upper 30s across
the area. There could be a few light rain or snow showers for
western and northern areas within the warm advection pattern, but
moisture is limited, so precip will likely be fairly spotty. Some
sleet/freezing rain could start to mix in as well for Sunday night,
but coverage looks fairly limited. Temps may drop initially Sunday
evening into the mid 20s to low 30s, but then will slowly rise
overnight.
With a strong south to southwest flow, much milder temperatures are
expected for early next week. Most of Monday looks dry, as the next
storm system remains upstream of the area and temps surge into the
upper 30s to mid 40s across the area. If some breaks of sun occur,
there is even the potential for temps to get a little warmer too.
There is some question regarding the exact timing and progression of
the next system. The 00z GFS bring a cold front through the area
for Monday night into Tuesday with a cool down behind the front.
Meanwhile, the 00z ECMWF stalls the boundary just to the west and
really never allows the boundary to fully move through the area
until late in the week. While both models suggest a period of rain
is likely during the upcoming week, there is still a question of
when that is and how long the milder temps remain in place. For
now, will split the difference between the models for Monday night
through Wednesday. Will go with rain (some freezing rain across the
highest terrain) for Monday night, with mainly rain for Tuesday,
with continued mild temps. Following this, will start to allow for
somewhat cooler temps and some rain/snow mix to return for Tuesday
night into Wednesday. However, this is rather low confidence and
changes will likely be needed as the forecast comes into better
focus over the next few days.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
An arctic front will move across the area this afternoon into the
early evening hours accompanied by snow showers and snow squalls.
Have addressed snow squalls with a TEMPO group in the TAFs with
LIFR conditions between 19-21Z at KGFL, KALB and KPOU and 20-22Z
at KPSF. The squalls will be brief but high impact with a quick
coating to an inch of snow. Westerly winds will become strong
and gusty and will remain strong and gusty into the evening with
sustained winds 15 to 20 knots and gusts up to about 40 knots.
Behind the arctic boundary, VFR conditions are expected with skies
clearing out for the overnight. A VFR deck of clouds is expected
to move back in during the day Thursday. Westerly winds will decrease
but remain gusty at KALB and KPSF overnight. Winds pick up after
sunrise tHURSDAY and are expected to gust just well into the 20s.
Outlook...
Thursday: Low Operational Impact. Brisk. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA...SHSN.
Sunday Night: Low Operational Impact. Slight Chance of SHSN...FZRA...SLEET.
Monday: Low Operational Impact. Slight Chance of SHRA...SHSN...RA...FZRA...SLEET.
&&
.HYDROLOGY...
No precipitation is expected through the remainder of the week,
except lake effect snow across the southern Adirondacks from
this afternoon through Thursday night. Total liquid equivalent
of the lake effect snow will range from about a quarter to half
an inch.
Since most of the area will remain dry with below
normal temperatures, expect water levels to slowly recede, but
ice jams will continue to freeze in place.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 10 PM EST this evening for CTZ001-013.
Wind Chill Advisory from 5 PM this afternoon to 1 PM EST
Thursday for CTZ001-013.
NY...Wind Advisory until 10 PM EST this evening for NYZ038>040-
047>054-058>061-063>066-082.
Wind Chill Warning from 5 PM this afternoon to 1 PM EST
Thursday for NYZ032-033-047-058-063.
Wind Chill Advisory from 5 PM this afternoon to 1 PM EST
Thursday for NYZ038>043-048>054-059>061-064>066-082>084.
Winter Storm Warning from 4 PM this afternoon to 7 AM EST
Friday for NYZ032.
Winter Weather Advisory from 4 PM this afternoon to 7 AM EST
Friday for NYZ033.
MA...Wind Advisory until 10 PM EST this evening for MAZ001-025.
Wind Chill Warning from 5 PM this afternoon to 1 PM EST
Thursday for MAZ001-025.
VT...Wind Advisory until 10 PM EST this evening for VTZ013>015.
Wind Chill Warning from 5 PM this afternoon to 1 PM EST
Thursday for VTZ013-014.
Wind Chill Advisory from 5 PM this afternoon to 1 PM EST
Thursday for VTZ015.
&&
SYNOPSIS...JLV
NEAR TERM...IAA/JPV/JLV
SHORT TERM...JLV
LONG TERM...Frugis
AVIATION...IAA
HYDROLOGY...JLVHazardous weather outlook, Jan 30, 11:42 AM EST, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1142 AM EST Wed Jan 30 2019 CTZ001-013-NYZ038>040-048>054-059>061-064>066-082-VTZ015-311200- Northern Litchfield-Southern Litchfield-Southern Herkimer- Southern Fulton-Montgomery-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Eastern Greene-Western Columbia-Eastern Columbia- Eastern Ulster-Western Dutchess-Eastern Dutchess-Northern Fulton- Eastern Windham- 1142 AM EST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for the Mohawk Valley, Capital District, mid Hudson Valley, Taconics, Litchfield Hills, and the Connecticut of southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. Also, snow squalls are expected this afternoon into the early evening. Expect near white out conditions in squalls with brief heavy snow and strong wind gusts up to 50 mph. Quick inch of snow accumulations are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ001-025-NYZ047-058-063-VTZ013-014-311200- Northern Berkshire-Southern Berkshire-Schoharie-Western Greene- Western Ulster-Bennington-Western Windham- 1142 AM EST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for the Schoharie Valley, eastern Catskills, Berkshires, and much of southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. Also, snow squalls are expected this afternoon into the early evening. Expect near white out conditions in squalls with brief heavy snow and strong wind gusts up to 50 mph. Quick inch of snow accumulations are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ041>043-083-084-311200- Northern Saratoga-Northern Warren-Northern Washington- Southeast Warren-Southern Washington- 1142 AM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for Saratoga lake George Region. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. Also, snow squalls are expected this afternoon into the early evening. Expect near white out conditions in squalls with brief heavy snow and strong wind gusts up to 45 mph. Quick inch of snow accumulations are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ033-311200- Hamilton- 1142 AM EST Wed Jan 30 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST FRIDAY... ...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for Hamilton County. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Chill Warning. Also, snow squalls are expected early this afternoon. Expect near white out conditions in squalls with brief heavy snow and strong wind gusts up to 45 mph. Quick inch of snow accumulations are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-311200- Northern Herkimer- 1142 AM EST Wed Jan 30 2019 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST FRIDAY... ...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for Northern Herkimer County. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Wind Chill Warning. Also, snow squalls are expected early this afternoon. Expect near white out conditions in squalls with brief heavy snow and strong wind gusts up to 45 mph. Quick inch of snow accumulations are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 30, 9:55 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
955 AM EST WED JAN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 3 NE HOUSATONIC 42.29N 73.32W
01/30/2019 M5.5 INCH BERKSHIRE MA COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW PHOENICIA 42.07N 74.34W
01/30/2019 M11.0 INCH ULSTER NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0600 AM SNOW 2 NE MILLBROOK 41.81N 73.66W
01/30/2019 M5.6 INCH DUTCHESS NY COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW 4 NNW DOLGEVILLE 43.16N 74.81W
01/30/2019 M8.0 INCH HERKIMER NY COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW 2 SE CLIFTON PARK 42.82N 73.79W
01/30/2019 M3.8 INCH SARATOGA NY COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW SARATOGA SPRINGS 43.06N 73.78W
01/30/2019 M7.4 INCH SARATOGA NY COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW LAKE LUZERNE 43.26N 73.83W
01/30/2019 M12.0 INCH WARREN NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0600 AM SNOW 2 ENE NORTH BENNINGTON 42.95N 73.21W
01/30/2019 M1.3 INCH BENNINGTON VT COCORAHS
24-HOUR SNOWFALL.
0604 AM SNOW PISECO 43.39N 74.57W
01/30/2019 M12.0 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
0604 AM SNOW SPEIGLETOWN 42.79N 73.65W
01/30/2019 M2.5 INCH RENSSELAER NY WEATHERNET6
WEATHERNET6
0609 AM SNOW FONDA 42.95N 74.37W
01/30/2019 M7.0 INCH MONTGOMERY NY WEATHERNET6
WEATHERNET6
0624 AM SNOW HOFFMEISTER 43.39N 74.69W
01/30/2019 M16.0 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
0625 AM SNOW BECKET 42.26N 73.12W
01/30/2019 M5.0 INCH BERKSHIRE MA WEATHERNET6
WEATHERNET6
0625 AM SNOW 1 SE BRATTLEBORO 42.84N 72.56W
01/30/2019 M4.2 INCH WINDHAM VT COCORAHS
24-HOUR SNOWFALL.
0626 AM SNOW POUGHKEEPSIE 41.73N 73.92W
01/30/2019 M7.0 INCH DUTCHESS NY WEATHERNET6
WEATHERNET6
0628 AM SNOW JEFFERSON 42.46N 74.58W
01/30/2019 M5.5 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0630 AM SNOW EAST JEWETT 42.24N 74.14W
01/30/2019 M7.2 INCH GREENE NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0646 AM SNOW HEBRON 43.30N 73.40W
01/30/2019 M7.0 INCH WASHINGTON NY WEATHERNET6
WEATHERNET6
0650 AM SNOW HIGHLAND 41.71N 73.97W
01/30/2019 M7.7 INCH ULSTER NY COCORAHS
24-HOUR SNOWFALL.
0656 AM SNOW HALCOTT CENTER 42.21N 74.48W
01/30/2019 M8.0 INCH GREENE NY WEATHERNET6
WEATHERNET6
0700 AM SNOW DELANSON 42.73N 74.19W
01/30/2019 M6.0 INCH SCHENECTADY NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 5 SW NORTH HEBRON 43.30N 73.40W
01/30/2019 M7.0 INCH WASHINGTON NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW POUGHKEEPSIE 41.65N 73.94W
01/30/2019 M7.0 INCH DUTCHESS NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 1 W ALBANY 42.66N 73.81W
01/30/2019 M4.3 INCH ALBANY NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 N SELKIRK 42.58N 73.80W
01/30/2019 M5.0 INCH ALBANY NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW TROY 42.75N 73.69W
01/30/2019 M2.5 INCH RENSSELAER NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 5 SE NORTH CREEK 43.70N 73.98W
01/30/2019 M7.0 INCH WARREN NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW NISKAYUNA 42.80N 73.88W
01/30/2019 M5.0 INCH SCHENECTADY NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW THOMASTON DAM 41.69N 73.06W
01/30/2019 M5.3 INCH LITCHFIELD CT CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0720 AM SNOW 2 ESE COBLESKILL 42.67N 74.44W
01/30/2019 M4.0 INCH SCHOHARIE NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0730 AM SNOW LANDGROVE 43.29N 72.84W
01/30/2019 M8.4 INCH BENNINGTON VT WEATHERNET6
WEATHERNET6
0740 AM SNOW ALCOVE DAM 42.47N 73.93W
01/30/2019 M6.0 INCH ALBANY NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0748 AM SNOW LIVINGSTON 42.13N 73.79W
01/30/2019 M7.5 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
0749 AM SNOW HUDSON FALLS 43.31N 73.58W
01/30/2019 M5.0 INCH WASHINGTON NY WEATHERNET6
WEATHERNET6
0753 AM SNOW WELLS 43.44N 74.32W
01/30/2019 M14.5 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
0800 AM SNOW MARLBORO 42.84N 72.73W
01/30/2019 M4.5 INCH WINDHAM VT CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW 7 N NORTH BLENHEIM 42.47N 74.46W
01/30/2019 M5.0 INCH SCHOHARIE NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0815 AM SNOW 2 SW INDIAN LAKE 43.76N 74.28W
01/30/2019 M6.5 INCH HAMILTON NY CO-OP OBSERVER
24-HOUR SNOWFALL. CO-OP OBSERVER
0823 AM SNOW TAGHKANIC 42.09N 73.68W
01/30/2019 M5.9 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
0900 AM SNOW FISHKILL 41.53N 73.89W
01/30/2019 M4.4 INCH DUTCHESS NY TRAINED SPOTTER
0904 AM SNOW 2 SSE STILLWATER 42.92N 73.63W
01/30/2019 M3.5 INCH RENSSELAER NY EMERGENCY MNGR
0929 AM SNOW PERTH 42.99N 74.18W
01/30/2019 M5.5 INCH FULTON NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY1900758
EVENT NUMBER ALY1900759
EVENT NUMBER ALY1900760
EVENT NUMBER ALY1900761
EVENT NUMBER ALY1900762
EVENT NUMBER ALY1900763
EVENT NUMBER ALY1900764
EVENT NUMBER ALY1900765
EVENT NUMBER ALY1900766
EVENT NUMBER ALY1900767
EVENT NUMBER ALY1900768
EVENT NUMBER ALY1900769
EVENT NUMBER ALY1900770
EVENT NUMBER ALY1900771
EVENT NUMBER ALY1900772
EVENT NUMBER ALY1900773
EVENT NUMBER ALY1900774
EVENT NUMBER ALY1900775
EVENT NUMBER ALY1900776
EVENT NUMBER ALY1900777
EVENT NUMBER ALY1900778
EVENT NUMBER ALY1900779
EVENT NUMBER ALY1900780
EVENT NUMBER ALY1900781
EVENT NUMBER ALY1900782
EVENT NUMBER ALY1900783
EVENT NUMBER ALY1900784
EVENT NUMBER ALY1900785
EVENT NUMBER ALY1900786
EVENT NUMBER ALY1900787
EVENT NUMBER ALY1900788
EVENT NUMBER ALY1900789
EVENT NUMBER ALY1900790
EVENT NUMBER ALY1900791
EVENT NUMBER ALY1900792
EVENT NUMBER ALY1900793
EVENT NUMBER ALY1900794
EVENT NUMBER ALY1900795
EVENT NUMBER ALY1900796
EVENT NUMBER ALY1900797
EVENT NUMBER ALY1900798
EVENT NUMBER ALY1900799
JPVLocal storm report, Jan 30, 10:12 AM EST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1012 AM EST WED JAN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM SNOW HYDE PARK 41.78N 73.93W
01/30/2019 M7.8 INCH DUTCHESS NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1900800
JPVSpecial weather statement, Jan 30, 11:21 AM EST, 4 hours 24 minutes before
Special Weather Statement National Weather Service Albany NY 1121 AM EST Wed Jan 30 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-302000- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 1121 AM EST Wed Jan 30 2019 ...HIGH IMPACT SNOW SQUALLS THIS AFTERNOON INTO EARLY EVENING... High impact snow squalls are expected to move across the region this afternoon into early evening. The squalls will move through the western Adirondacks, Mohawk and Schoharie Valleys and eastern Catskills between Noon and 3 PM, the Hudson Valley including the Capital District, and the Taconics between 2 and 4 PM, and all of western New England between 4 and 6 PM. These snow squalls will cause brief heavy snow and strong winds, resulting in and near white-out conditions. While snow squalls will last less than 30 minutes in duration, they will have a significant impact on travel and affect the early part of the evening commute. Dangerous travel conditions are expected. Snow accumulations up to an inch will occur in a short amount of time. JPV/IAA
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:16 AM EST | Wind Chill Warning | ALY | Berkshire | 34 hr |
| Jan 30, 9:44 AM EST | Wind Advisory | ALY | Berkshire | 12 hr |
| Jan 30, 3:16 AM EST | Wind Chill Advisory | ALY | Northwest Hills Planning Region | 34 hr |
Nearby
Snow Squall Warnings in Massachusetts, 2019Snow Squall Warnings in Connecticut, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.